Alert archive / California / Wind Advisories in 2015
Wind Advisory 25, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at May 5, 2015, 3:06 AM PDT. It took effect at May 5, 2015, 12:00 PM PDT. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2015, 3:06 AM PDT (10:06 UTC)
- In effect from
- May 5, 2015, 12:00 PM PDT
- Expired
- May 7, 2015, 9:00 PM PDT
- In force
- 57 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
644 WWUS76 KLOX 051006 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 306 AM PDT TUE MAY 5 2015 CAZ059-051815- /O.NEW.KLOX.WI.Y.0025.150505T1900Z-150507T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 306 AM PDT TUE MAY 5 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE ANTELOPE VALLEY. THIS ADVISORY IS IN EFFECT FROM NOON TODAY TO 9 PM PDT WEDNESDAY. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. THE STRONGEST WINDS WILL OCCUR IN THE WESTERN FOOTHILLS...SUCH AS THE LAKE PALMDALE AND POPPY PARK AREAS. * TIMING...GUSTY SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON ACROSS THE ANTELOPE VALLEY AND CONTINUE THROUGH WEDNESDAY EVENING. THERE MAY BE A LULL IN THE GUSTY WINDS BETWEEN LATE TONIGHT AND EARLY WEDNESDAY MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL
8 follow-up statements
883 WWUS76 KLOX 051813 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1113 AM PDT TUE MAY 5 2015 CAZ059-060215- /O.CON.KLOX.WI.Y.0025.150505T1900Z-150507T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1113 AM PDT TUE MAY 5 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...GUSTY SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON ACROSS THE ANTELOPE VALLEY AND CONTINUE THROUGH WEDNESDAY EVENING. THERE MAY BE A LULL IN THE GUSTY WINDS BETWEEN LATE TONIGHT AND EARLY WEDNESDAY MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ /KJ
425 WWUS76 KLOX 060041 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 541 PM PDT TUE MAY 5 2015 CAZ059-060845- /O.CON.KLOX.WI.Y.0025.000000T0000Z-150507T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 541 PM PDT TUE MAY 5 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH...EXCEPT ISOLATED GUSTS UP TO 55 MPH IN THE FOOTHILLS. * TIMING...STRONGEST WINDS WILL OCCUR IN THE AFTERNOON AND EVENING HOURS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. DRIVING COULD BE DIFFICULT FOR THOSE WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ GOMBERG/KJ
762 WWUS76 KLOX 060722 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1222 AM PDT WED MAY 6 2015 CAZ059-061530- /O.EXT.KLOX.WI.Y.0025.000000T0000Z-150508T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1222 AM PDT WED MAY 6 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH...EXCEPT ISOLATED GUSTS UP TO 55 MPH IN THE FOOTHILLS. THE STRONGEST WINDS WILL OCCUR IN THE AFTERNOON AND EVENING HOURS. * TIMING...GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH THURSDAY EVENING. THERE MAY BE A LULL IN THE GUSTY WINDS DURING THE LATE NIGHT AND EARLY MORNING HOURS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. DRIVING COULD BE DIFFICULT FOR THOSE WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL
608 WWUS76 KLOX 061527 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 827 AM PDT WED MAY 6 2015 CAZ059-062330- /O.CON.KLOX.WI.Y.0025.000000T0000Z-150508T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 827 AM PDT WED MAY 6 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH...EXCEPT ISOLATED GUSTS UP TO 55 MPH IN THE FOOTHILLS. * TIMING...THE STRONGEST WINDS WILL OCCUR IN THE AFTERNOON AND EVENING HOURS. THERE WILL LIKELY BE A LULL IN THE WINDS DURING THE LATE NIGHT AND MORNING HOURS. * IMPACTS...DRIVING WILL BE DIFFICULT FOR THOSE WITH HIGH PROFILE VEHICLES DUE TO GUSTY CROSSWINDS. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ SUKUP/HALL
864 WWUS76 KLOX 062206 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 306 PM PDT WED MAY 6 2015 CAZ059-071030- /O.CON.KLOX.WI.Y.0025.000000T0000Z-150508T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 306 PM PDT WED MAY 6 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. LOCAL GUSTS UP TO 55 MPH IN THE FOOTHILLS. * TIMING...THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EVENING HOURS. THERE WILL LIKELY BE A LULL IN THE WINDS DURING THE LATE NIGHT AND MORNING HOURS. * IMPACTS...DRIVING WILL BE DIFFICULT FOR THOSE WITH HIGH PROFILE VEHICLES DUE TO GUSTY CROSS WINDS. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITY. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS AND REDUCED VISIBILITY DUE TO BLOWING DUST AND SAND. && $$ SUKUP
464 WWUS76 KLOX 071001 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 301 AM PDT THU MAY 7 2015 CAZ059-071900- /O.CON.KLOX.WI.Y.0025.000000T0000Z-150508T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 301 AM PDT THU MAY 7 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. ISOLATED GUSTS UP TO 55 MPH IN THE FOOTHILLS. * TIMING...THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON AND EARLY EVENING. * IMPACTS...DRIVING WILL BE DIFFICULT FOR THOSE WITH HIGH PROFILE VEHICLES DUE TO GUSTY CROSS WINDS. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITY. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS AND REDUCED VISIBILITY DUE TO BLOWING DUST AND SAND. && $$ RAT
167 WWUS76 KLOX 071853 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1153 AM PDT THU MAY 7 2015 CAZ059-080400- /O.CON.KLOX.WI.Y.0025.000000T0000Z-150508T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1153 AM PDT THU MAY 7 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. ISOLATED GUSTS UP TO 55 MPH IN THE FOOTHILLS. * TIMING...STRONGEST WINDS FROM NOW THROUGH EARLY THIS EVENING. * IMPACTS...DRIVING WILL BE DIFFICULT FOR THOSE WITH HIGH PROFILE VEHICLES DUE TO GUSTY CROSS WINDS. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITY. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS AND REDUCED VISIBILITY DUE TO BLOWING DUST AND SAND. && $$ SUKUP
284 WWUS76 KLOX 080353 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 853 PM PDT THU MAY 7 2015 CAZ059-080500- /O.EXP.KLOX.WI.Y.0025.000000T0000Z-150508T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 853 PM PDT THU MAY 7 2015 ...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS. AS A RESULT...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM PDT. EVEN SO...GUSTY SOUTHWEST WINDS OF 20 TO 30 MPH WITH LOCAL GUSTS UP TO 45 MPH WILL PERSIST THROUGH THE EVENING. $$ SIRARD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 4, 11:43 PM PDT, 3 hours 23 minutes earlier.
Area forecast discussion, May 4, 11:43 PM PDT, 3 hours 23 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1143 PM PDT MON MAY 4 2015 UPDATED AVIATION SECTION .SYNOPSIS... NIGHT THROUGH MORNING LOW CLOUDS AND FOG WILL CONTINUE THROUGH MIDWEEK. LOW PRESSURE WILL KEEP TEMPERATURES BELOW NORMAL THROUGH THE END OF THE WEEK. THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND MOUNTAIN THUNDERSTORMS THURSDAY THROUGH FRIDAY MORNING. A RIDGE IS EXPECTED TO WARM TEMPERATURES TO AT OR SLIGHTLY ABOVE NORMAL BY SUNDAY. && .SHORT TERM (TONIGHT-THU)... BROAD TROUGHING OVER THE WESTERN U.S. WILL KEEP BELOW NORMAL TEMPERATURES ACROSS THE AREA THROUGH THIS PERIOD AND PRIOR TO A DEEPER LOW THAT DIVES SOUTH OUT OF BRITISH COLUMBIA AND INTO CENTRAL CALIF LATER ON THURSDAY. THIS BROAD UPPER LEVEL TROUGH HELPING TO GENERATE STRONG ONSHORE PRESSURE GRADIENTS ACROSS SOUTHERN CALIFORNIA TODAY...AS EVIDENT BY THE +9.2 MB LAX-DAGGETT GRADIENT EARLIER THIS AFTERNOON. THIS STRONG ONSHORE FLOW GENERATING GUSTY ONSHORE WINDS ACROSS INTERIOR SECTIONS...ESPECIALLY THE ANTELOPE VALLEY. ISOLATED GUSTS AS HIGH AS 50 MPH BEING OBSERVED THIS EVENING AT LAKE PALMDALE. SATELLITE IMAGERY SHOWING LOW CLOUDS FILLING IN ACROSS PORTIONS OF THE CENTRAL COAST AND ANOTHER AREA NEAR CATALINA ISLAND. LATEST ACARS DATA SHOWING MARINE LAYER DEPTH AROUND 2000 FEET THIS EVENING ACROSS THE LA BASIN. MODEL CROSS SECTIONS SHOWING THAT MARINE LAYER DEPTH WILL LIKELY INCREASE TO BETWEEN 3000 AND 3500 FEET BY TUESDAY MORNING ACROSS THE LA BASIN. THE DEEP MARINE LAYER AND STRONG ONSHORE FLOW SHOULD ENABLE LOW CLOUDS TO FILL IN ACROSS MUCH OF THE COAST AND VALLEYS...AS WELL AS SOME OF THE LOWER COASTAL SLOPES. 00Z NAM ALSO SHOWING CONSIDERABLE LOW LEVEL MOISTURE LINGERING INTO AFTERNOON HOURS...SO MAY SEE SLOWER CLEARING WITH AT LEAST PARTLY CLOUDY SKIES LINGERING ACROSS PORTIONS OF THE COAST AND VALLEYS. SIMILAR DEEP MARINE LAYER PATTERN WITH POTENTIAL FOR DRIZZLE BY WEDNESDAY MORNING. THIS WILL RESULT IN CONTINUED COOLING TREND NEXT COUPLE OF DAYS...WITH THURSDAY BEING THE COOLEST DAY AS COLD UPPER LOW PRESSURE SYSTEM MOVES INTO THE AREA. IN ADDITION...GUSTY ONSHORE WINDS WILL CONTINUE IN THE MOUNTAINS AND ANTELOPE VALLEY. IN FACT...LATER SHIFTS MAY NEED TO CONSIDER A WIND ADVISORY FOR THE ANTELOPE VALLEY DURING THE NEXT FEW DAYS. A LOOK AT THE 00Z NAM MODEL STILL SHOWING SIGNIFICANT COLD AIR ADVECTION ALOFT THURSDAY AFTERNOON INTO THURSDAY EVENING ASSOCIATED WITH THE UPPER LOW DIVING SOUTHWARD INTO CENTRAL CALIFORNIA. WHILE MOISTURE IS SOMEWHAT LIMITED...THE NAM CONTINUES TO SHOW IMPRESSIVE INSTABILITY DURING THIS TIME. CURRENTLY HAVE SLIGHT CHANCE OF TSTMS MENTIONED IN FORECAST FOR THE MOUNTAINS ON THURSDAY AFTERNOON/EVENING BUT MAY NEED TO EXPAND INTO SOME OF THE VALLEYS IF THIS FORECAST TRACK CONTINUES TO HOLD TOGETHER. IN ADDITION...APPEARS THAT MOST ORGANIZED SHOWER AND MOUNTAIN SNOW POTENTIAL WILL BE ACROSS LOS ANGELES COUNTY DUE TO MORE FAVORABLE CYCLONIC FLOW PATTERN FOR THIS PORTION OF THE FORECAST AREA. FOR THIS REASON...POPS ACROSS LA COUNTY WILL LIKELY NEED TO BE ADJUSTED UPWARD AS WE DRAW CLOSER TO THE EVENT. *** FROM PREVIOUS DISCUSSION *** MODELS AGREE ON DROPPING THE CLOSED UPPER LOW JUST NORTH OF THE AREA BY 5 PM THURSDAY. SLIGHT CHANCES OF PRECIPITATION START THURSDAY MORNING OVER LOS ANGELES COUNTY AND NORTH INTO THE VENTURA COUNTY MOUNTAINS AS MODELS INDICATE SOME INSTABILITY WITH THE APPROACH OF COOLER MID LEVEL TEMPS. PRECIP CHANCES INCREASE SLIGHTLY THESE AREAS THURSDAY AFTERNOON. HAVE ALSO ADDED A SLIGHT CHANCE OF THUNDERSHOWERS FOR THE VENTURA COUNTY MOUNTAINS THURSDAY AFTERNOON WITH MODEL LIFTED INDICIES OF -3 TO -4 DEG C INDICATED. NEGATIVE LIFTEDS ARE ALSO INDICATED FOR VALLEY AREAS...THE FORECAST MODEL SOUNDING FOR LAX VALID THUR 5 PM INDICATES A -4 LIFTED...BUT COULD NOT QUITE PULL THE TRIGGER FOR ANY TRW- DOWN IN THE VALLEYS. AND AS WITH ANY LOW THAT TAKES THIS PATH RIGHT ALONG OR JUST INLAND OF THE COAST...MOISTURE WILL BE DIFFICULT TO COME BY SO NOT EXPECTING MUCH IN THE WAY OF MEASURABLE PRECIPITATION THROUGH THURSDAY NIGHT. .LONG TERM (FRI-MON)... THE BEST CHANCES OF PRECIPITATION APPEAR AT THIS TIME TO BE THURSDAY NIGHT INTO FRIDAY MORNING. THESE INCLUDE SCATTERED AREAS WITH CHANCES NORTH OF POINT CONCEPTION WHEN THE LOW IS AT ITS CLOSEST PROXIMITY TO THE AREA AND MOST AREAS WILL BENEFIT FROM SOME LIFT WITH THE LOW. INCREASED POPS A BIT FROM THE PREVIOUS FORECAST BUT KEPT BELOW LIKELY FOR NOW. JUST NOT SEEING ANY STRONG ENOUGH LIFT INDICATORS IN THE MODELS QUITE YET. THE CLOSED LOW SHOULD BE SITUATED OVER VEGAS BY MIDDAY FRIDAY WITH HEIGHT RISES OVER OUR AREA. FINE TUNED THE PRECIPITATION PROBABILITIES FOR FRIDAY...KEEPING BEST CHANCES (ALTHOUGH STILL NOT TOO HIGH) OVER L.A. COUNTY FRIDAY AND ELIMINATING THEM NORTH OF PT CONCEPTION. THIS IS CONTRARY TO THE ECMWF WHICH INDICATES HIGHER POPS ACROSS MOST OF THE AREA DUE TO A VORT LOBE IT SWINGS AROUND THE LOW DURING THE DAY FRIDAY ON TOP OF THE FACT IT KEEPS THE LOW A LITTLE FURTHER WEST...BUT ENSEMBLE PRECIPITATION FORECASTS DO NOT FAVOR THIS SCENARIO SO WENT WITH A NORTH TO SOUTH DRYING TREND. THE GFS..WHICH IS FURTHER EAST...ALSO APPEARS TO BE MORE CONSISTENT OVER ITS LAST SEVERAL RUNS. DO NOT EXPECT ANY SIGNIFICANT PRECIPITATION TOTALS WITH THIS SYSTEM AT THIS TIME. GENERALLY ANY AREA THAT DOES RECEIVE PRECIPITATION SHOULD NOT GET ANY MORE THAN A QUARTER OF AN INCH WITH UNDER A TENTH OR EVEN LESS MORE COMMON. A SHORTWAVE RIDGE MOVES IN FOR SATURDAY AND SUNDAY TO BRING WARMING AND DRYING EACH DAY. BY SUNDAY HIGH TEMPERATURES ARE EXPECTED TO BE CLOSER TO JUST ABOVE NORMAL MOST AREAS...MEANING 70S COASTS AND LOW 80S INLAND VALLEYS. EXTENDED MODELS EACH SHOW SOME DEGREE OF TROUGHING TO OUR WEST ON MONDAY BUT AT THIS TIME NOT CLOSE ENOUGH TO BRING ANY COOLING OUTSIDE OF POSSIBLY A FEW DEGREES COOLING NORTHERN SLO COUNTY. && .AVIATION...05/0643Z. AT 0600Z...THE MARINE INVERSION AT KLAX WAS BASED AROUND 2650 FEET. THE TOP OF THE INVERSION WAS AROUND 5000 FEET WITH A TEMPERATURE OF 11 DEGREES CELSIUS. PREDOMINANT MVFR CONDITIONS WILL CONTINUE TO SPREAD INTO COASTAL AND VALLEY TERMINALS THROUGH 14Z. THERE IS A CHANCE THAT COASTAL TERMINALS COULD STRUGGLE TO CLEAR ON TUESDAY WITH SCATTERED TO BROKEN CEILINGS ABOVE 3000 FEET LINGERING INTO THE AFTERNOON HOURS. GUSTY ONSHORE WINDS WITH A CHANCE LOWERING VISIBILITIES IN BLOW DUST ARE POSSIBLE FOR THE ANTELOPE VALLEY TERMINALS. KLAX AND KBUR...PREDOMINANT MVFR CONDITIONS WILL SPREAD IN BETWEEN 10Z AND 14Z. THERE IS A 50 PERCENT CHANCE THAT MVFR TO VFR CONDITIONS WITH CEILINGS BELOW 5000 FEET COULD LINGER UNTIL AS LATE AS 23Z TUESDAY. && .MARINE...04/800 PM... FOR THE OUTER WATERS...MODERATE CONFIDENCE IN WINDS INCREASING TO SMALL CRAFT LEVELS TONIGHT. HIGH CONFIDENCE IN IN SMALL CRAFT ADVISORY LEVELS WINDS FROM TUESDAY THROUGH THURSDAY. FOR THE INNER WATERS...MODERATE CONFIDENCE IN WEST TO NORTHWEST WINDS REMAINING BELOW SMALL CRAFT ADVISORY LEVELS THROUGH THE WEEK. THERE IS A CHANCE OF WINDS INCREASING TO SMALL CRAFT ADVISORY LEVELS ACROSS THE WESTERN SECTIONS OF THE INNER WATERS TUESDAY THROUGH THURSDAY. A LONG PERIOD (18-20 SECOND) SOUTHERLY SWELL WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH TUESDAY NIGHT...THEN SLOWLY SUBSIDE THE SECOND HALF OF THE WEEK. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH SURF ADVISORY (SEE LAXCFWLOX). BEACH HAZARD STATEMENT (SEE LAXCFWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...GOMBERG/JACKSON AVIATION...HALL MARINE...GOMBERG SYNOPSIS...B WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 4, 6:00 AM PDT, 21 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT MON MAY 4 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-051300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT MON MAY 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT LONG PERIOD SOUTHERLY SWELL WILL BRING AN INCREASED RISK OF VERY STRONG AND DANGEROUS RIP CURRENTS. HIGH SURF CONDITIONS ARE EXPECTED ACROSS LOS ANGELES COUNTY...WITH ELEVATED SURF ACROSS OTHER SOUTH FACING BEACHES. VERY STRONG AND DANGEROUS RIP CURRENTS...BEACH EROSION...AND LARGE WAVES SUDDENLY SWEEPING PEOPLE OFF JETTIES WILL CONTINUE TO BE THE MAJOR MARINE HAZARDS. THE LONG PERIOD SOUTH SWELLS WILL LIKELY HAVE EXTRA SURGING THAT MAY BE HAZARDOUS TO ANCHORED BOATS...INCLUDING AVALON HARBOR AND PORT SAN LUIS. * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY HIGH SURF CONDITIONS WILL CONTINUE THROUGH TUESDAY ACROSS LOS ANGELES COUNTY...WHILE ELEVATED SURF WILL CONTINUE ACROSS REMAINING SOUTH FACING BEACHES. VERY STRONG AND DANGEROUS RIP CURRENTS...BEACH EROSION...AND LARGE WAVES SUDDENLY SWEEPING PEOPLE OFF JETTIES WILL CONTINUE TO BE THE MAJOR MARINE HAZARDS. THE LONG PERIOD SOUTH SWELLS WILL CONTINUE TO HAVE EXTRA SURGING MONDAY THAT MAY BE HAZARDOUS TO ANCHORED BOATS...INCLUDING AVALON HARBOR AND PORT SAN LUIS. THERE WILL BE A THREAT OF SHOWERS WITH RESORT LEVEL SNOW SHOWERS SOMETIME IN THE THURSDAY INTO FRIDAY TIME FRAME ASSOCIATED WITH A COLD UPPER LEVEL LOW PRESSURE SYSTEM. * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ASR
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:53 AM PDT | Small Craft Advisory | LOX | 60 hr |
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.